Colourful and Fractional (p, q)-theorems

Bárány, Imre, Fodor, Ferenc, Montejano, Luis Pedro, Oliveros, Déborah, Pór, Attila: Colourful and Fractional (p, q)-theorems.
DISCRETE AND COMPUTATIONAL GEOMETRY, 51 (3). pp. 628-642. ISSN 0179-5376 (2014)

[img]
Preview
Text
ColHelly-24-09-SZTE-publicatio.pdf - Accepted Version

Download (357kB) | Preview
Item Type: Article
Journal or Publication Title: DISCRETE AND COMPUTATIONAL GEOMETRY
Date: 2014
Volume: 51
Number: 3
Page Range: pp. 628-642
ISSN: 0179-5376
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2453682
DOI id: https://doi.org/10.1007/s00454-013-9559-0
Date Deposited: 2020. Feb. 12. 12:35
Last Modified: 2020. Feb. 12. 12:35
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18230
Web of Science® Times Cited: 9 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year